Cymbalta: Tingling From Missed Dose

Question

Asked by dewalt.17

Cymbalta: Tingling From Missed Dose

When I occassionally miss one dose of cymbalta I get brief waves of tingling and numbing sensations that come and go.. Is that typical ? Is this something I should discuss with my doctor?

Answer

As a general rule, always discuss matters of concern with your physician. According to the patient insert for Cymbalta, if you miss a dose, you should take it as soon as you remember, unless it is close to the time you are scheduled to take your next dose, then you should skip the dose. You should never double up to make up for a missed dose.

One of the effects of stopping Cymbalta is paresthesia, which is a prickly or tingling sensation on the skin. This sounds like what you are describing although it doesn't normally occur after missing only one dose, however, that doesn't mean that you aren't having that reaction after missing one dose.

Cymbalta should not be stopped suddenly. Doing so can cause additional withdrawal symptoms, such as irritability, nausea, dizziness, nightmares and headaches. When stopping Cymbalta you should always consult with your doctor and follow a plan for slowly weaning off the medication to reduce the chance of withdrawal symptoms.

For more information: Cymbalta Discontinuation Syndrome

Frequently Asked Questions About Antidepressants

Rick Wirtz is a Psychologist, not a psychiatrist or medical doctor. Although the majority of Psychologists are not authorized to prescribe medications or give you specific advice about them, they typically have experience working with patients who take a variety of medications. The response above is not intended to diagnose or treat any medical or mental disorder. Any information given in a post about medication is for educational purposes only and primarily to aid you in having an informed discussion with your own physician